# SDR UPS04841822

- Difficulty date: January 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LEFT WING L/E HAS NICKS AT XFS114.  REMOVED DAMAGED AREA IAW REO G09663, FABBED NEW DOUBLER FILLER IAW REO G09663, ALODINED & PRIMED IAW DC8 SRM 51-1-8, INSTALLED FASTENERS IAW DC8 SRM 51-1-27.
